# SDR ABXA9800235

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5613917
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL ON RIGHT WING HAS CRACK INDICATIONS AT 7 LOCATIONS.  REPAIRED IAW REA D857-21983MR.
